MAUDE Adverse Event Report: NATUS NEUROLOGY INCORPORATED EDX US / CANADA + BASE UNIT

NATUS NEUROLOGY INCORPORATED EDX US / CANADA + BASE UNIT
Model Number 982A0597
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref natus complaint# (b)(4) related report #3902560000-2026-8023.Per (b)(4) rev 37 emg/ iom middleton products risk assessment spreadsheet hazard 16.4 - system becomes completely non-functional clinical use (non-or) effect (harm): delay in use of the system with no clinical effects.Residual risk: minor the hazards identified have rba rating of low and are deemed broadly acceptable.These risks have been reviewed to determine if any further control measures may be implemented so as to further reduce the risk as far as possible.Risk outweighed by benefit of use of device.No related capas.Further investigation to be carried out.
 
Event or Problem Description
Part 982a0597 - due to the emg [electromyogram] machine not connecting and turning on correctly, patients needed their emg tests rescheduled.
 
Additional Manufacturer Narrative
Follow up report 001 ref natus complaint# (b)(4).Related report #3902560000-2026-8023.Per (b)(4) rev 37 emg/ iom middleton products risk assessment spreadsheet hazard 16.4 - system becomes completely non-functional clinical use (non-or) effect (harm): delay in use of the system with no clinical effects.Residual risk: minor the hazards identified have rba rating of low and are deemed broadly acceptable.These risks have been reviewed to determine if any further control measures may be implemented so as to further reduce the risk as far as possible.Risk outweighed by benefit of use of device.No related capas.Install date: (b)(6) 2015.Per (b)(4) rev 37, the nicolet edx system is beyond its expected service life.Device is expected to be in active service usage for 7 years from the date of installation.Investigation results: the affected product was not returned.The customer was requested to provide a video of the failure to assist with the investigation.The customer confirmed the unit did not take any videos of the error.Per the customer, the unit leader stated that "the machine cannot be fixed; it was corrupted by a microsoft update.A new machine was purchased to replace the corrupted one.".
 
Event or Problem Description

Brand Name
EDX US / CANADA + BASE UNIT
Common Device Name
EDX US / CANADA + BASE UNIT
Manufacturer (Section D)
NATUS NEUROLOGY INCORPORATED
3150 pleasant view road
middleton WI 53562
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway, H91PD 92
EI   H91PD92
Manufacturer Contact
gráinne walsh
3150 pleasant view road
middleton 53562
MDR Report Key24568361
Report Number3010611950-2026-00001
Device Sequence Number9500127
Product Code GWQ
UDI-Device Identifier00382830032759
UDI-Public00382830032759
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number982A0597
Device Catalogue Number982A0597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown